Asymptotic vanishing of syzygies of algebraic varieties

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 47
  • Download : 0
<p>The purpose of this paper is to prove Ein–Lazarsfeld’s conjecture on asymptotic vanishing of syzygies of algebraic varieties. This result, together with Ein–Lazarsfeld’s asymptotic nonvanishing theorem, describes the overall picture of asymptotic behaviors of the minimal free resolutions of the graded section rings of line bundles on a projective variety as the positivity of the line bundles grows. Previously, Raicu reduced the problem to the case of products of three projective spaces, and we resolve this case here.</p>
Publisher
American Mathematical Society (AMS)
Issue Date
2022-06
Language
English
Citation

Communications of the American Mathematical Society, v.2, no.3, pp.133 - 148

ISSN
2692-3688
DOI
10.1090/cams/7
URI
http://hdl.handle.net/10203/297373
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0